MedElevator Войти в исследования
← Поиск публикаций

DOI 10.9758/cpn.25.1384

Медицинская библиотека · Clinical psychopharmacology and neuroscience : the official scientific journal of the Korean College of Neuropsychopharmacology · 2026

Supraventricular Tachycardia in an Adolescent with Acute Psychotic Disorder Treated with Olanzapine: A Rare Event Managed with Aripiprazole.

Mutlu Müge, Kırmızı Begüm, Avşar Pınar Aydoğan, Demirtaş Merve Ergüven, Çöp Esra

Клинический случайСтатьяПеревод в очереди

Аннотация

Olanzapine is an atypical antipsychotic that is effective for treating first-episode psychosis in adolescents. The risk of QTc prolongation is generally regarded as low; however, rare but clinically significant cardiac conduction abnormalities have been documented. To the best of our knowledge, this report presents the first documented case of supraventricular tachycardia and significant ST-segment depression observed during treatment with therapeutic-dose olanzapine, with only one similar case previously reported in an adult patient. A 16-year-old girl was admitted to the inpatient service with an acute psychotic disorder. Fourteen days after titration to olanzapine 10 mg/day, the patient experienced sudden palpitations, presenting with a heart rate of 240 beats per minute and ST-segment depression on electrocardiography (ECG). Olanzapine was promptly discontinued, and cardiac rhythm was subsequently normalized. In light of persistent psychotic symptoms, the medication was switched to aripiprazole at a daily dose of 20 mg. Subsequent evaluations showed marked improvement in psychopathology with no recurrence of cardiac abnormalities.This case report highlights the possibility of clinically significant cardiac arrhythmias temporally associated with therapeutic doses of olanzapine. These findings highlight the importance of careful cardiovascular monitoring, including ECG evaluation, in adolescents undergoing antipsychotic treatment.

Для цитирования: Mutlu Müge, Kırmızı Begüm, Avşar Pınar Aydoğan, Demirtaş Merve Ergüven, Çöp Esra. Supraventricular Tachycardia in an Adolescent with Acute Psychotic Disorder Treated with Olanzapine: A Rare Event Managed with Aripiprazole.. Clinical psychopharmacology and neuroscience : the official scientific journal of the Korean College of Neuropsychopharmacology. 2026. DOI: 10.9758/cpn.25.1384.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.